MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 16G X 10CM

ARGON MEDICAL DEVICES BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 16G X 10CM
Model Number 370-1080-01
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for evaluation.As of the date of this report, it has not yet been returned.A follow-up report will be provided once the sample has been received and reviewed.
 
Event or Problem Description
Physician reports that during procedure 3 units of the device, they do not take specimen and in one of the units, the receding of the tab that holds the sample is observed, which is a risk of tearing for the patient.It was a failure when patient was punctured with the needle and no sample was captured.No damage occurred.
 
Event or Problem Description
Follow up.
 
Additional Manufacturer Narrative
H3 other text: placeholder.

Brand Name
BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 16G X 10CM
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11276604
Report Number1625425-2021-00840
Device Sequence Number3120773
Product Code KNW
UDI-Device Identifier00886333004386
UDI-Public00886333004386
Combination Product (Y/N)N
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2023
Device Model Number370-1080-01
Device Catalogue Number370-1080-01
Device Lot Number11307817
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;